Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


High Blood Pressure caused by HIV or AZT
Aug 20, 2002

I'm female, 44, diagnosed in '87, started AZT in '92, added Epivir in '96, diagnosed with high blood pressure in '99, no other significant illnesses. Last counts: T-cells 804, 3000 viral load, 33 CD4 & 8's. Blood pressure is treated with 20 mgs. lotensin but is constantly checked for ups and downs. Could this be heredity or HIV or med treatment?

Response from Dr. Boyle

Your high blood pressure is is likely related to be related to factors other than HIV or your antiretroviral therapy.



Previous
corticosteroids & oral thrush
Next
Nice Doctor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement